# SDR AALA20141224012

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 94,534 hours, 14,744 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR INTERRUPT, NO EMER DECLARED.  LANDING UNEVENTFUL & ACFT  WAS NOT OVERWEIGHT.  LT ENG ANTI-ICE DISPLAYED ON EICAS.  LT VLV LIGHT ON ENG ANTI-ICE WHEN SELECTED, UPON LANDING & VLV LIGHT WENT OUT & OPERATED NORMALLY.  NO ACTION REQUIRED SYS OPERATES NORMALLY IAW 30-21-00.
